# SDR CALA2014071191446

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,385 hours, 17,890 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HOT AIR FAULT DISPLAYED ON UPPER ECAM SCREEN.  RESET PACK CONTROL SYS 1 & 2 PACKS, FAULT CLEARED.
